# SDR COZR20151028005

- Difficulty date: October 24, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N47PW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0186
- Aircraft time: 3,891 hours, 3,170 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 68417066530
- Condition: Cracked
- Location: Navigation Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING TIP NAVIGATION LIGHT LENS WAS FOUND CRACKED AROUND THE METAL RETAINER.  REMOVED OLD LENS.  INSPECTED AND CLEANED RETAINER TO ENSURE NO SHARP EDGES OR INTERFERENCE FIT.  INSTALLED NEW LENS WITH NEW SEAL AND ORIGINAL METAL RETAINER.
